EconPapers    
Economics at your fingertips  
 

The Order Continuity of the Regular Norm on Regular Operator Spaces

Zi Li Chen, Ying Feng and Jin Xi Chen

Abstract and Applied Analysis, 2013, vol. 2013, 1-6

Abstract:

We present here some sufficient conditions for the regular norm on to be order continuous, and for ( ) to be a KB-space. In particular we deduce a characterization of the order continuity of the regular norm using L- and M-weak compactness of regular operators. Also we characterize when the space is an -space and is lattice isomorphic to an -space for . Some related results are also obtained.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/183786.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/183786.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:183786

DOI: 10.1155/2013/183786

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:183786